You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1979/36/2
On a generalization of Hille's functional equation
Download
PDF
- On a generalization of Hille's functional equation
Article
Original scientific text
Title
On a generalization of Hille's functional equation
Authors
Hiroshi Haruki
1
Affiliations
Waterloo, Canada
Annales Polonici Mathematici
1979/36/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
205-211
Main language of publication
English
Published
1979
Exact and natural sciences
mathematics